Model reduction by routh approximations

G. Langholz, D. Feinmesser

Research output: Contribution to journalArticlepeer-review

Abstract

The Routh approximation method for model reduction is modified, enabling a reduced-order model to be derived whose numerator order can be selected independently of the order of its denominator. Hence, the proposed method overcomes the hitherto existing problem that the numerator order of the reduced model, derived while applying the Routh approximation, is fixed at one less than its denominator order.

Original languageEnglish
Pages (from-to)493-496
Number of pages4
JournalInternational Journal of Systems Science
Volume9
Issue number5
DOIs
StatePublished - May 1978

Fingerprint

Dive into the research topics of 'Model reduction by routh approximations'. Together they form a unique fingerprint.

Cite this